1 doctor weighed in:

Why do I have right sided chest pain? No other symptoms. I haven't been taking my coumadin (warfarin) regularly

1 doctor weighed in
Dr. Gurmukh Singh
Pathology

In brief: See below

Going off coumadin (warfarin) may have lead to a small embolus into the right lung and the only symptom may be chest pain due to irritation of the pleura.
It is imperative that you take coumadin (warfarin) regularly. I trust that you are practicing birth control if you are sexually active.

In brief: See below

Going off coumadin (warfarin) may have lead to a small embolus into the right lung and the only symptom may be chest pain due to irritation of the pleura.
It is imperative that you take coumadin (warfarin) regularly. I trust that you are practicing birth control if you are sexually active.
Dr. Gurmukh Singh
Dr. Gurmukh Singh
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors